# SDR UALA2010080202789

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 57,447 hours, 8,427 cycles
- Engine: Pwa PW40903
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Arced
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

C1 HYD ACMP CONNECTOR DM29304A HAS EVIDENCE OF SOCKET ARCING.   REPLACED CONNECTOR AND SOCKETS. REPLACED PRESSURE TRANSDUCER FOR C1 ELECTRIC PUMP. CHECKS GOOD.
